On the 4th day after Postinor, there was a slight pain in the lower abdomen and a slight brown discharge, what could it be?

On the 4th day after Postinor, there was a slight pain in the lower abdomen and a slight brown discharge, what could it be?

10 Ways to Improve Digestive System - Get INSTANT Boost Naturally

Previous questionWhy are there so many pedophiles in the world? What is the psychological reason for this?
Next questionThe high (150/100) pressure is kept for the 3rd week. When taking prescribed drugs from pressure, the lip swells (Quincke's edema). What to do?

answers (2)

Answer 1
January, 2021

reaction to the action of the pill. if symptoms persist for 2-3 days, you should consult a female doctor. also read side effects after taking

Answer 2
January, 2021

Hello, Madina!
This drug has side effects in the form of those that you described, so this may be the norm.
However, please pay attention, before using such drugs, it is advisable to consult a gynecologist to determine type and dosage.
An important point - if pain persists and other symptoms appear, undergo ultrasound diagnostics and visit a gynecologist to exclude an ectopic pregnancy.
Sincerely Nikolai Vladimirovich R.

Related question

Pulls the lower abdomen and chest pains. There were stressful situations. What could it be?

Read more

severe pains in the lower abdomen a few days after the miscarriage (I don’t know for sure) a week has passed the pain is still there is it normal? What to do? Pain in the lower abdomen, nothing to go to the toilet Help?

Read more

My wife had a lot of blood after the first time, and after the 2nd, 3rd, 4th times, and the lower abdomen also hurts, what should I do?

Read more

Pharmacist explains Plan B Contraceptive! Things you NEED to know!

Diarrhea for the second day in a row, somehow black and pain in the lower abdomen What to do?

Read more

Delay 7 days, 2 negative tests, lower abdomen hurts and a little pulls on the lower back. What to do?

Read more

What does pain and discomfort in the lower abdomen mean in men?

Read more

Every day after waking up, an hour or two later, there is a slight drowsiness, what could it be associated with? I sleep 6-7 hours for sure.

This drowsiness is annoying and does not allow work for a long time, I went to a neurologist - until it helped. If I go to bed, I do not fall asleep. Every day I sleep for 6-7 hours, I wake up in most cases without an alarm clock. Most importantly, if I can sleep at lunchtime, this sleepiness di...

Read more

Delay of menstruation 5th day, chest pains and pulls in the lower abdomen. Pregnancy is not possible. What is it then?

I had sore throat and took antibiotics, another flight and a little stress

Read more

How can you tell if the morning after pill has worked?

What to do if brown discharge on the first day of your period?

Read more

What to do when lower back pain radiates to the groin and lower abdomen?

Read more

34 weeks, pulling pains in the lower abdomen appear, as with menstruation, last for half an hour and more, what can it be? Maybe due to hypertonicity?

Read more

I came home after training and felt pain in my shoulder. What could it be?

Read more

Could myofascial syndrome be the cause of pain in the lower back and the back of the thigh, buttock (there is also a protrusion of 4 mm, l5s1)?

Read more

What No One tells you about taking Plan B

The hernia was removed and the Coflex® implant was placed, pains began in the calf 3-4 days after the operation, what is it?

In the first three days, the pain went away, then the caviar began to hurt a lot, the doctor says to walk as much as possible, but I can't walk because of the pain, plus the temperature jumps from 37 to 38.5! Says either piriformis syndrome or hematoma. I prescribed Ksefokam, Sirdalud 4 mg twice...

Read more

It hurts in the lower abdomen, just a little more to the right, what's this for?

I haven't had my period yet, but the signs are already showing up. Only pain in the lower abdomen, I do not feel exactly in the middle, but to the right, about a centimeter from the very middle (I hope it was clearly expressed). Does it affect the approach of your period?

Read more

D. was 8 days late. The last sex was 5 weeks. back (protect). Pain, fatigue, etc. - no. There is scant discharge, but not M. This is normal?

Read more

There was fatigue and pain in the calf muscles after jogging, how to deal with it?

Read more

The child was bitten by a tick. After 1-2 days, the temperature rose 38-39 plus a rash all over the body. What could it be?

Read more

The Morning After Pill | What's My Body Doing?!

In the stomach after eating, a burning sensation, dull pain, as I understand it, this is heartburn. What could it be about? Highly dangerous?

Read more

I had a medical abortion on 01/08/2020, after 20 days due to unprotected intercourse I took postinor and after 10 days escaped.

How long should I wait for my period?

Read more